# SDR UALA2009121403856

- Difficulty date: December 14, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 47,155 hours, 13,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2400 · Electrical Power System
- Part: Drain
- Condition: Faulty
- Location: Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG DRAIN BOSS IS STRIPPED OUT.  REPLACED NR 2 ENGINE IDG DRAIN BOSS. LEAK CHECKED GOOD.
